# SDR USAA060861

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 27,122 hours, 27,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT COVE SKIN AT D/B TRACK CUT-OUT AREA.  FABRICATED AND INSTALLED NEW 966 AND 967 ANGLES IAW BOEING DWG 114N4003 AND SRM 57-43-01 FIG 01.   DEFECT SIZE: 1.50"
